# SDR DALA2022021701047

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 86,042 hours, 39,180 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DOOR 1L WITH DISARMING PIN INSTALLED YOU ARE STILL ABLE TO MOVE ARMING HANDLE TO THE ARMED POSITION. CORRECTIVE ACTION: INSTALLED BLANKING PLATE PER A320 IPC 52-11-22-02C ITEM 520. PERFORMED FUNCTIONAL CK OF ARM/DISARM. OPS CHECK NORMAL. (8312399)
